Hokkaido Mathematical Journal

No.2

KANJIN Yuichi, SATO Kunio,
Paley's inequality of integral transform type
Hokkaido Mathematical Journal, 38 (2009) pp.233-247
ALZAHARY Thamir C.,
The simple and multiple zero points of meromorphic functions
Hokkaido Mathematical Journal, 38 (2009) pp.303-314
MORITA Tomohito,
Hilbert schemes of finite abelian group orbits and Gr\"obner fans
Hokkaido Mathematical Journal, 38 (2009) pp.249-265
SZAB\'O S\'andor,
R\'edei's theorem with a factor of order four
Hokkaido Mathematical Journal, 38 (2009) pp.267-281
BIREMBAUX Olivier,
Affine surfaces which admit several affine immersions in R^3
Hokkaido Mathematical Journal, 38 (2009) pp.205-232
TSUTSUI Yohei,
Pseudo-differential operators of class $S_{0,0}^m$ on the Herz-type spaces
Hokkaido Mathematical Journal, 38 (2009) pp.283-302
MIRANVILLE A., ZELIK S,
Doubly nonlinear Cahn-Hilliard-Gurtin equations
Hokkaido Mathematical Journal, 38 (2009) pp.315-360
CHEN B.-Y.,
Classification of marginally trapped surfaces of constant curvature in Lorentzian complex plane
Hokkaido Mathematical Journal, 38 (2009) pp.361-408